Please use this identifier to cite or link to this item:
Main Title: μ-values and spectral value sets for linear perturbation classes defined by a scalar product
Author(s): Karow, Michael
Type: Article
Language Code: en
Abstract: We study the variation of the spectrum of matrices under perturbations which are self- or skew-adjoint with respect to a scalar product. Computable formulas are given for the associated μ-values. The results can be used to calculate spectral value sets for the perturbation classes under consideration. We discuss the special case of complex Hamiltonian perturbations of a Hamiltonian matrix in detail.
Issue Date: 6-Sep-2011
Date Available: 14-Dec-2017
DDC Class: 512 Algebra
519 Wahrscheinlichkeiten, angewandte Mathematik
Subject(s): linear systems
spectral value sets
Journal Title: SIAM Journal on Matrix Analysis and Applications
Publisher: Society for Industrial and Applied Mathematics
Publisher Place: Philadelphia, Pa.
Volume: 32
Issue: 3
Publisher DOI: 10.1137/090774896
Page Start: 845
Page End: 865
EISSN: 1095-7162
ISSN: 0895-4798
Appears in Collections:FG Numerische Lineare Algebra » Publications

Files in This Item:
File Description SizeFormat 
2011_karow.pdf445.45 kBAdobe PDFThumbnail

Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.